# SDR QXEA9901882

- Difficulty date: September 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N492US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11159
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 50040702
- Condition: Inop
- Location: Lt Mlg
- Part time: 4,979 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - LEFT BRAKE FEELS AS IF ANTI-SKID IS RELEASING PRESSURE INTERMITTANTLY ON LANDING.  CHECKED ANTI-SKID.  FOUND NUMBER TWO BRAKE HOT.  REPLACED NUMBER TWO BRAKE ASSEMBLY.  TAXI CHECK, ANTI-SKID AND BRAKES OPERATIONAL CHECKS GOOD.
